MathSciNet Relay Station
MathSciNet bibliographic data
MR2256444 06B35
Wu, Xiu Hua; Li, Qing Guo; Xu, Ren Fei Some properties of semicontinuous lattices. (Chinese) Mohu Xitong yu Shuxue 20 (2006), no. 4, 42–46.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement